# SDR SWAA2022122986164

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 10,908 hours, 4,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Tight
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR GIRT BAR IS EXCESSIVELY TIGHT<[01] TIGHTENED GIRT BAR ATTACH BRACKET PER SIP.;[02] CHANGED FAULT SOURCE FROM MECHANIC TO PILOT AND FOUND BY TO PILOT'S EMPLOYEE NUMBER OF PILOT PER TELECONFERENCE WITH JASON RIVET E86976
